# SDR TWAA9803820

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54353
- Make and model: Boeing 727231
- Aircraft serial: 21985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE LOWER L1 DOOR HINGE CUTOUT ON FUSELAGE SKIN FORWARD WAS FOUND WITH A 1.1666 INCH LONG CRACK.  CONFIRMED BY DYE CHECK.  INSTALLED STAINLESS STEEL DOUBLER REF SSRM 53-10-219 FIG 202.  (M)
